advertisement
Question
Posted by: Kasandra | 2007/03/13

Provera and break through bleed

Hi there

I have been on melodene for 5 months now without any problems, after my last normal period, on the right date, I had a break through bleed a week after that which lasted for more then 6 days and didnt want to stop with severe back and abdominal pain.

Went to my doctor and he put me on provera 10mg ones a day, which I have to take and continue with my melodene, he prescribed 10 tablets for me..... The last 3 tablets fall in my "inactive pills" cycle of my melodene. Should I just continue and finish the Provera. Its been 3 days and the bleeding has slowed down but havent dissapeared yet. Still have abdominal and back pain. But its beter?

Would I get a normal period now in my cycle? What could have made this break through bleeding arrive and keep flowing with server pain?

Some answers would be nice.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Carry on with the Provera till you have finished the 10 days. Your cycle is likely to be disrupted for the next month or two. I presume that your doctor examined you and did not find anything wrong. In this case, it most likely hormonal. You will have to wait and see what happens in the next couple of months.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement